# SDR JIKA2023092601

- Difficulty date: September 26, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N68TA
- Make and model: Beech C-99
- Aircraft serial: U177
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Part number: FLAPSPEEDEXCEE
- Condition: Low
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PIC REPORTED THE LANDING GEAR WOULD NOT EXTEND ON APPROACH TO KESC. EMERGENCY PROCEDURES WERE FOLLOWED, AND THE AIRCRAFT LANDED SAFELY. MAINTENANCE FOUND THE LANDING GEAR HYDRAULIC SYSTEM LOW ON FLUID. THE HYDRAULIC SYSTEM WAS SERVICED IAW C99 MM 32-31-00. NO OTHER DEFECTS OR LEAKS WERE NOTED. MAINTENANCE PERFORMED EXTENSION AND RETRACTION CHECKS WITH SUCCESS; THE AIRCRAFT WAS RETURNED TO SERVICE.
